Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A New Type of Simple Groups of Finite Order

Michio Suzuki
Proceedings of the National Academy of Sciences of the United States of America
Vol. 46, No. 6 (Jun. 15, 1960), pp. 868-870
Stable URL: http://www.jstor.org/stable/70960
Page Count: 3
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A New Type of Simple Groups of Finite Order
Preview not available

Page Thumbnails

  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870